# SDR 2006UALA01261

- Difficulty date: June 26, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 39,134 hours, 6,024 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DENTS AT STA 1660 BETWEEN STR 43R & STR 44R AND BETWEEN STR 44R & STR 45R. BOTH DENTS ARE APPROX 7 INCHES IN DIAMETER, SMOOTH BUT WITH A .25 INCH DEPTH.  FWD OF AFT PIT BELOW FLOOR LEVEL. DENT AT STA1660 BETWEEN STR 43R & STR 44R, DENT AT STA 1660 BETWEEN STR44R & STR45R. BOTH DENTS ARE APPROX. 7" IN DIAMETER, SMOOTH BUT WITH A .25" DEPTH. NO STRINGER DAMAGE DISCOVERED. BACO PROVIDED DETAILS OF REPAIR.   CUT OUT BOTH DENTS. CUT DOUBLERS TO FINAL SIZE AND INSTALLED. CARGO LOADER DAMAGE.
